Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


peripheral neuropathy in feet
Feb 19, 2007

I have been taking GPO VIR for 6 months now, with few side affects except for the last 2-3 months, my toes feel continually tingling, cold, sensitive to walking on a cold floor. In the medication instructions is is stated as a possible side affect, any general advice for relief? I am taking my vitamins (B etc) every day.

Response from Dr. Conway

This is a well identified side effect of the stavudine component of your medication. The best advice I could give you is to try to get off the medication as soon as you can. Otherwise, non-narcotic analgesics or drugs such as gabapentin can be used to help control the symptoms, in the hope that they will improve on their own over time even if you continue to take the stavudine. Getting off the stavudine remains the best option, though...



Previous
Efavirenz drowsiness and prolonged next-day trouble concentrating
Next
grape seed extract and coQ10

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement